# SDR DALA2025020500867

- Difficulty date: January 31, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 101,138 hours, 46,860 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057742
- Part serial: 10697
- Condition: Out Of Tolerance
- Location: Zone 800
- Part time: 60,828 hours, 24,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 ROTARY SNUBBER OUT (BELOW FLUSH LEVEL) OF LIMITS AT R1 DOOR FWD PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00187: ROTARY SNUBBER AT R1 DOOR WAS REPLACED. (0789490)
